First-order system least squares for the Oseen equations

Cited 8 time in webofscience Cited 0 time in scopus
  • Hit : 299
  • Download : 7
DC FieldValueLanguage
dc.contributor.authorKim, SDko
dc.contributor.authorLee, Chang-Ockko
dc.contributor.authorManteuffel, TAko
dc.contributor.authorMcCormick, SFko
dc.contributor.authorRohrle, Oko
dc.date.accessioned2009-02-10T05:23:48Z-
dc.date.available2009-02-10T05:23:48Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2006-09-
dc.identifier.citationNUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.7, pp.523 - 542-
dc.identifier.issn1070-5325-
dc.identifier.urihttp://hdl.handle.net/10203/8441-
dc.description.abstractFollowing earlier work for Stokes equations, a least squares functional is developed for two- and three-dimensional Oseen equations. By introducing a velocity flux variable and associated curl and trace equations, ellipticity is established in an appropriate product norm. The form of Oseen equations examined here is obtained by linearizing the incompressible Navier-Stokes equations. An algorithm is presented for approximately solving steady-state, incompressible Navier-Stokes equations with a nested iteration-Newton-FOSLS-AMG iterative scheme, which involves solving a sequence of Oseen equations. Some numerical results for Kovasznay flow are provided. Copyright (C) 2006 John Wiley & Sons, Ltd.-
dc.description.sponsorshipKorea Research Foundation; Grant Number: KRF-2002-070-C00014 KOSEF; Grant Number: R02-2004-000-10109-0 Department of Energy; Grant Number: DE-FC02-01ER25479, DE-FG02-03ER25574 Lawrence Livermore National Laboratory; Grant Number: B541045, B533502 Sandia National Laboratory; Grant Number: 15268 National Science Foundation; Grant Number: DMS-0410318, VIGRE DMS-9810751en
dc.languageEnglish-
dc.language.isoen_USen
dc.publisherJOHN WILEY & SONS LTD-
dc.titleFirst-order system least squares for the Oseen equations-
dc.typeArticle-
dc.identifier.wosid000240752300002-
dc.identifier.scopusid2-s2.0-33748765275-
dc.type.rimsART-
dc.citation.volume13-
dc.citation.issue7-
dc.citation.beginningpage523-
dc.citation.endingpage542-
dc.citation.publicationnameNUMERICAL LINEAR ALGEBRA WITH APPLICATIONS-
dc.identifier.doi10.1002/nla.485-
dc.embargo.liftdate9999-12-31-
dc.embargo.terms9999-12-31-
dc.contributor.localauthorLee, Chang-Ock-
dc.contributor.nonIdAuthorKim, SD-
dc.contributor.nonIdAuthorManteuffel, TA-
dc.contributor.nonIdAuthorMcCormick, SF-
dc.contributor.nonIdAuthorRohrle, O-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorleast squares discretization-
dc.subject.keywordAuthorOseen equations-
dc.subject.keywordAuthornested iteration-
dc.subject.keywordPlusPARTIAL-DIFFERENTIAL-EQUATIONS-
dc.subject.keywordPlusNAVIER-STOKES EQUATIONS-
dc.subject.keywordPlusPRINCIPLES-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 8 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0